# SDR PIDA20050145

- Difficulty date: September 26, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Corroded
- Location: Bs 1006-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26 RT HAS CORROSION FROM BS 1006 TO BS 1016.  REPLACED STRINGER SECTION PER SRM 51-10-1.
